A New Dagum-Cauchy{Exponential} Distribution

Archibong, M. E. and Uwaeme, O. R. (2023) A New Dagum-Cauchy{Exponential} Distribution. Asian Journal of Probability and Statistics, 23 (3). pp. 51-61. ISSN 2582-0230

[thumbnail of Archibong2332023AJPAS98821.pdf] Text
Archibong2332023AJPAS98821.pdf - Published Version

Download (601kB)


This study proposed a four-parameter continuous distribution, called the Dagum-Cauchy{Exponential} Distribution (DCED) for modelling financial time series returns using the generalized family of Cauchy distribution by Alzaatreh et al. [1]. Some structural properties of this new distribution such as quantile function, reliability measures and hazard function, and order statistics are obtained. The method of maximum likelihood estimation was proposed in estimating its parameters. Finally, the distribution was used to model some financial datasets adequately.

Item Type: Article
Subjects: Eprints STM archive > Mathematical Science
Depositing User: Unnamed user with email admin@eprints.stmarchive
Date Deposited: 22 Sep 2023 11:21
Last Modified: 22 Sep 2023 11:21
URI: http://public.paper4promo.com/id/eprint/1019

Actions (login required)

View Item
View Item